Access Restriction

Author Parthasarathy, T. ♦ Sampangi, Raman D. ♦ Sriparna, B.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Social sciences ♦ Sociology & anthropology
Subject Keyword Semidefinite linear complimentarity problem ♦ Positive semidefinite matrix ♦ lyapunov transformation ♦ GUS-property ♦ Strong monotonocity property ♦ p2 property
Education Level UG and PG
Learning Resource Type Article
Journal Mathematics of operation research
Volume Number 28
Page Count 6
Starting Page 1
Ending Page 6